# SDR 2008FA0000448

- Difficulty date: June 18, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Engine: Ge GE9092B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 1975M56G03
- Part serial: L900240
- Condition: Failed
- Location: Engine
- Part time: 39,277 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUFFERED AN OVERTEMP AND HPC/HPT ROTOR VIBRATION EXCCEEDANCE.  THE CUSTOMER REPORTED METAL PARTICLES IN THE EXHAUST.  DURING ENGINE MODULE DISASSEMBLY AT MFG, IT WAS NOTED THAT THE HPT STAGE 2 NOZZLE ASSY EXHIBITED SIGNIFICANT HARDWARE DAMAGE TO THE NOZZLE SEGMENTS, STAGE 1 AND STAGE 2 SHROUDS.  (K)
